RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shatskikh, Sergey Yakovlevich

Total publications: 37 (36)
in MathSciNet: 14 (14)
in zbMATH: 16 (16)
in Web of Science: 8 (8)
in Scopus: 13 (13)
Cited articles: 12
Citations in Math-Net.Ru: 18
Citations in Web of Science: 11
Citations in Scopus: 16

Number of views:
This page:2927
Abstract pages:1407
Full texts:352
References:158
Professor
Doctor of physico-mathematical sciences (2003)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 12.06.1946
E-mail:
   
Main publications:
  1. S. Ya. Shatskikh, “Multivariate Cauchy distributions as locally Gaussian distributions”, Journal of Mathematical Sciences, 78:1 (1996)  crossref  mathscinet

http://www.mathnet.ru/eng/person17566
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shatskikh.s-ya
https://mathscinet.ams.org/mathscinet/MRAuthorID/315535
http://orcid.org/orcid.org/0000-0003-4391-0111
http://www.researcherid.com/rid/S-6143-2016
http://www.scopus.com/authid/detail.url?authorId=6507461875

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. L. E. Melkumova, S. Ya. Shatskikh, “Maximum likelihood method in de Finettis theorem”, Theory Probab. Appl., 63:4 (2019), 657–663  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2018
2. V. V. Alyshev, A. V. Borisenkov, I. S. Brainina, O. V. Goryachkin, i dr., “Optimalnye metody obrabotki signalov v sistemakh radiotekhniki i svyazi”, Glava 9. Sovremennye metody statisticheskoi obrabotki dannykh: S. Ya. Shatskikh, L. E. Melkumova, Izdatelstvo Samarskogo nauchnogo tsentra RAN, g. Samara., 2018, 254–269

   2017
3. Melkumova L.E., Shatskikh S.Ya, ““Comparing Ridge and LASSO estimators for data analysis”, 3rd International Conference "Information Technology and Nanotechnology, ITNT-2017 (Samara, Russia, April 2017)”, Procedia Enginineering, 201 (2017), 746–755 www.sciencedirect.com  crossref  isi (cited: 7)  scopus (cited: 5)

   2018
4. S. Ya . Shatskikh, L. E. Melkumova, “Maximum-likelihood method in de Finetti’s theorem. pp. 117-119”, Abstracts of talks given at the 2nd international conference on stochastic methods, The 2nd international conference on stochastic methods ("May 25–31, 2017 in the village of Abrau-Durso (at the Moryak Hotel)"), THEORY PROBAB. APPL., 62, no. 4, 2018, “640-674”  mathnet  mathnet  crossref  mathscinet  isi (cited: 2)  elib

   2016
5. S. Ya. Shatskikh, L. E. Melkumova, “Reducing the sample size when estimating conditional quantiles”, CEUR Workshop Proceedings, 1638 (2016), 769–781  crossref  scopus
6. S. Ya. Shatskikh, L. E. Melkumova, “Normality assumption in statistical data analysis”, CEUR Workshop Proceedings, 1638 (2016), 763–768  crossref  scopus (cited: 1)

   2017
7. S. Ya. Shatskikh and L. E. Melkumova, “Geometry of conditional quantiles of multidimensional probability distributions”, THEORY PROBAB. APPL., 61:3 (2017), 521-538 (Abstracts of the International Conference on Stochastic Methods)  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 1)

   2012
8. L. E. Melkumova, S. Ya. Shatskikh, “Solving not completely integrable quantile Pfaffian differential equations”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2012, no. 3/1(94), 20–39  mathnet

   2011
9. S. Ya. Shatskikh, I. S. Orlova, L. E. Melkumova, “Kvantilnye mnogomernye modeli regressii, osnovannye na differentsialnykh uravneniyakh Pfaffa”, Izvestiya Rossiiskoi Akademii estestvennykh nauk. Seriya MMMIU, 2011, no. 3–4, 14–109

   2010
10. I. S. Orlova, S. Ya. Shatskikh, “Pfaffian differential equations for conditional quantiles of multidimentional probability distributions”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2010, no. 2(76), 32–47  mathnet

   2007
11. S. Ya. Shatskikh, A. N. Komlev, “Uslovnye raspredeleniya veroyatnostei, kak preobrazovaniya nezavisimosti sluchainykh velichin”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2007, no. 6, 204–222  zmath
12. E. A. Savinov, S. Ya. Shatskikh, “Tsentralnaya predelnaya teorema dlya sluchainykh velichin, porozhdennykh uslovnymi raspredeleniyami proektsii ustoichivoi mery na gilbertovom prostranstve”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2007, no. 9(1), 121–127  zmath
13. E. M. Knutova, S. Ya. Shatskikh, “Asymptotic properties of conditional quantiles for a class of symmetric distributions”, Theory Probab. Appl., 51:2 (2007), 350–358  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2006
14. S. Ya. Shatskikh, “The strong law of large numbers for triangular array scheme of conditional distributions of stable elliptically contoured measures”, Theory Probab. Appl., 50:2 (2006), 248–264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2005
15. E. A. Savinov, S. Ya. Shatskikh, “Tsentralnaya predelnaya teorema dlya sluchainykh velichin, porozhdennykh uslovnymi raspredeleniyami $\sigma-$additivnoi mery Koshi”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2005, no. 6, 51–60  zmath

   2004
16. O. V. Goryachkin, S. Ya. Shatskikh, “Method of independent components analysis based on independent transformation”, Doklady Akademii Nauk, 70:2 (2004), 827–829  mathnet  mathnet  mathscinet  zmath  scopus  scopus

   2002
17. S. Ya. Shatskikh, “Preobrazovanie nezavisimosti semeistva sluchainykh velichin, obladayuschikh vosproizvodimostyu uslovnykh kvantilei”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2002, no. 2, 60–77  zmath
18. S. Ya. Shatskikh, “Nekotorye svoistva uslovnykh raspredelenii, otvechayuschikh obobschennym sluchainym polyam”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2002, Spetsialnyi vypusk, 5–15  zmath
19. O. V. Goryachkin, C. Y. Shatskikh, “One algorithm of nonlinear independent component analysis in problem of blind channel identification”, 6th World Multiconference on Systemics, Cybernetics and Informatics (Orlando, Florida, USA), Proceedings, 14, 2002, 244–246  isi

   2001
20. S. Ya. Shatskikh, “Nekotorye svoistva logarifmicheskikh proizvodnykh ellipticheski konturirovannykh mer”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 2001, no. 4, 109–114

   2000
21. S. Ya. Shatskikh, “Neobkhodimoe uslovie vosproizvodimosti uslovnykh kvantilei mnogomernykh veroyatnostnykh raspredelenii”, Izvestiya RAEN, seriya MMMIU, 4:4 (2000), 67–72

   1999
22. S. Ya. Shatskikh, “Ustoichivye ellipticheski konturirovannye mery v gilbertovom prostranstve: asimptoticheskie svoistva uslovnykh raspredelenii”, Izvestiya RAEN, seriya MMMIU, 3:3 (1999), 43–81  zmath
23. S. Ya. Shatskikh, “Asymptotic properties of conditional quantiles of the Cauchy distribution in Hilbert space”, Journal of Mathematical sciences, 93:4 (1999), 574–581  crossref  mathscinet  zmath  scopus (cited: 1)

   1998
24. S. Ya. Shatskikh, E. M. Knutova, “Asimptoticheskie svoistva uslovnykh kvantilei ustoichivogo sfericheski simmetrichnogo raspredeleniya s pokazatelem $\alpha=2/3$”, Vestnik Samarskogo gosudarstvennogo universiteta, estestvennonauchnaya seriya, matematika, 1998, no. 4, 88–105
25. S. Ya. Shatskikh, “Conditional quantiles of Gaussian measures in Hilbert space”, Journal of mathematical science, 89:5 (1998), 1553–1558  crossref  mathscinet  zmath  scopus

   1997
26. S. Ya. Shatskikh, E. M. Knutova, “Vosproizvodimost uslovnykh kvantilei mnogomernogo raspredeleniya Styudenta”, Izvestiya RAEN, seriya MMMIU, 1:1 (1997), 36–58  mathscinet  zmath
27. Shatskikh S.Ya. Minimalnye bazisy v gilbertovom prostranstve i uslovnye kvantili gaussovskikh mer, Tezisy dokladov XVIII mezhdunarodnogo seminara po problemam ustoichivosti stokhasticheskikh modelei (g. Khaidusoboslo, 26 yanvarya – 1 fevralya 1997 g.), Teoriya veroyatnostei i eë primeneniya, 42, no. 2, 1997, 371–445  mathnet (cited: 3)  crossref  zmath
28. Bening, V.E., Korolev, V.Yu., Davydov, Yu., Enikeeva, F., Kalashnikov, V., Kukush, A., Fazekas, I., Lauridsen, J., Gorbunov, A.V., Us, G.F., Heyer, H., Hazod, W., Iglöi, E., Terdik, Gy., Inoue, T., Lakatos, L., Lin'kov, Yu.N., Markus, L., Mijnheer, J., Möri, T.F., Naidenova, A.V., Nakamura, M., Neuenschwander, D., Omey, E., Pagurova, V.I., Pancheva, E., Pergamentsev, S.Yu., Chistyakov, G.P., Plucińska, A., Pluciński, E., Sapozhnikov, P.N., Sharma, V., Kuri, J., Shatskikh, S.Ya., Scheffler, H.-P., Shorgin, S.Ya., Taraskin, A.F., Uchaikin, V.V., Korobko, D.A., Vil'chevskii, N.O., Shevlyakov, G.L., Vinogradov, O.P., Yanushkevichiene, O., Yanushkevichius, R., Zeifman, A., Zolotarev, V.M., “The XVIIIth international seminar on stability problems for stochastic models”, Theory of Probability and its Applications, 42:2 (1997), 315–382  scopus

   1996
29. S. Ya. Shatskikh, “Multivariate Cauchy distributions as locally gaussian distributions”, Journal of Mathematical sciences, 78:1 (1996), 102–108  crossref  mathscinet  scopus (cited: 7)

   1995
30. S. Ya. Shatskikh, “Ob odnom variante preobrazovaniya nezavisimosti”, Mera i integral, Mezhvuzovskii sbornik nauchnykh statei, eds. V.M. Klimkin, S.V. Astashkin, “Samarskii universitet”, Samara, 1995, 99–112

   1992
31. S. Ya. Shatskikh Ob odnom variante preobrazovaniya nezavisimosti, Tezisy dokladov XVI seminara po problemam ustoichivosti stokhasticheskikh modelei (g. Perm, 2–6 iyunya 1992 g.), Teoriya veroyatnostei i eë primeneniya, 37, no. 4, 1992, 763–820  mathnet (cited: 5)  mathscinet; S. Ya. Shatskikh On one version of the transformation independence, XVI Seminar on stability problems of stochastic models (Perm' , 2 – 6. 06. 1992 g.), Theory Probab. Appl., 37, no. 4, 1993, 707–760  mathnet (cited: 6)  crossref

   1989
32. M. S. Vigdergauz, E. I. Petrova, S. Y. Shatskikh, “Estimate of Chromatographic Retention Measurement Errors”, Journal of Analytical Chemistry of the Ussr, 44:4 (1989), 580–588  isi

   1988
33. S. Ya. Shatskikh, “Ob odnom svoistve uslovnoi mediany”, Mera i integral, Mezhvuzovskii sbornik nauchnykh statei, eds. V.M. Klimkin, Kuibyshevskii gosudarstvennyi universitet, Kuibyshev, 1988, 156–163

   1980
34. D. D. Klovskiy, S. Ya. Shatskikh, S. M. Shirokov, “OPTIMUM FUNCTIONAL BASIS FOR DETERMINATION OF SIGNAL ENVELOPE.”, Radio engineering & electronic physics, 25:6 (1980), 67–73  scopus

   1977
35. S. Ya. Shatskikh, “The stability of the solution of the prediction problem for discrete processes of maximal rank”, Soviet Math. (Iz. VUZ), 21:1 (1977), 89–97  mathnet  mathscinet  zmath

   1975
36. S. Ya. Shatskikh, “The stability of the solution of the linear prediction problem for stationary processes with discrete parameter”, Soviet Math. (Iz. VUZ), 19:1 (1975), 60–68  mathnet  mathscinet  zmath

   1971
37. S. Ya. Shatskikh, “Ob odnom uslovii ustoichivosti v zadachakh lineinogo prognoza”, Sbornik aspirantskikh rabot. Tochnye nauki. Matematika. Kazanskii universitet, no. 2, 1971.

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020